# SDR IPXA2021040867968

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65908
- Aircraft time: 1,080 hours, 438 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Wheel Well
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERG DECLARED, ARFF DISPATCHED,NOT NEEDED-FALSE INDICATION-AC TOWED TO RAMP.   LANDING SHORTLY AFTER APPYING BRAKES, GOT A WHEEL WELL FIRE INDICATION MSTR WARN. T/S REF TO FIM 26 17 00 101 FIG 103. FOUND DETEC T$0203 SHRTD TO GRND. DEF MEL 26 171A DMP 26 17 1A ACCOMPL. WIRE 842R-22 CAPPED & STOWED IN P54 PER DMP IPC 26 17 01 01A.  OPEN
